# SDR AALA994170

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 718-712
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN AT S2R STA 718 HAD CORROSION BLENDED BEYOND LIMITS.  REPAIRED PER MRB 767-1962.  REMOVED CORROSION PER 767-200 SRM 53 FIG 101.  REPLACED FASTENERS IN BLENDED AREA WITH BACR15FV6KE RIVETS.  APPLIED ALODINED 1000 TO BLENDED AREA.  TST:  56,505 HOURS.  CYCLES:  16,666.  (X)
